# SDR QXEA2011071900500

- Difficulty date: July 16, 2011
- Submitted: July 19, 2011
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 10,464 hours, 11,347 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 - SEAT TRACK NR 25 HAS CORROSION.  BLENDED CORROSION RQ400 RD 8/4-53-884.  FOUND TRACK TO BE OUT OF LIMITS IAW RD 8/4-53-884.   REMOVED SEAT TRACK IAW SRM 51-42-05-02-01, 51-42-45-02-01.  INSTALLED NEW NR25 TRACK REF 51-40-07-02-01, 51-42-05-02-01 AND 51-42-45-02-01.
